Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ithappens

accutane face can't tan

Recommended Posts

just side note as of other side effects from accutane. to go along with the hair loss has anyone noticed that they are much paler now after accutane. i used to get really dark in the summer and my face would tan easily and get dark etc. now however, it seems that not only won't my face tan at all it's even more resistant to the sun. my body gets somewhat dark like it used to but my face is as pale as a ghost and it's july here. does this ever go away or has accutane permanetly altered my skin tone. i've been off accutane since february of this year and was only on a 6 month course of 20mg for 2 months and 40 the rest.

Share this post


Link to post
Share on other sites

Hey I have the same problem my face is ether pale or pink and everywhere else tans and I'm still on accutane I'm on the same dosage as u to

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×